New York, 2016

Hail and Damaging Winds in New York, June 20 to 21, 2016

June 20 to 21, 2016 · NWS ALY · 14 events in 3 counties and zones

A strong upper level disturbance and surface cold front was located over the Great Lakes during the day on Monday, June 20th. With a warm and humid air mass in place, thunderstorms developed during the evening hours ahead of the storm system over Lake Ontario and southern Canada and moved towards the region for the late evening hours into the early morning hours on Tuesday, June 21st.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
14

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ALY wrote it up.

A strong upper level disturbance and surface cold front was located over the Great Lakes during the day on Monday, June 20th. With a warm and humid air mass in place, thunderstorms developed during the evening hours ahead of the storm system over Lake Ontario and southern Canada and moved towards the region for the late evening hours into the early morning hours on Tuesday, June 21st. Despite being the overnight hours, these thunderstorms were able to maintain themselves due to very strong winds aloft.

Thunderstorms produced damage to trees and power lines across parts of the Adirondacks, Mohawk Valley and Sacandaga Region before heading eastward towards New England for the late night hours. As a result of the thunderstorms, over 6,000 people lost power in Fulton and Hamilton Counties. Numerous power outages were also reported in Saratoga, Albany and Schoharie Counties as well.

The threat for thunderstorms ended around daybreak when the cold front moved across the region from west to east.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at Jun 20, 9:21 PM EST, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 20, 9:21 PM EST, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Albany NY
1021 PM EDT MON JUN 20 2016

.SYNOPSIS...
A cold front will move across eastern New York and western New
England tonight with scattered showers and thunderstorms.  Cooler
and drier air will move back into the region for Tuesday with
seasonable temperatures.  An upper level disturbance will bring some
isolated to scattered showers Tuesday night into Wednesday mainly
from the Capital Region and Mohawk Valley north and west.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Severe Thunderstorm Watch 277 valid until midnight has been posted
for Herkimer, Hamilton, Warren, and Fulton counties. Severe
thunderstorm warning just issued for Herkimer/Hamilton counties.
Classic bow echo on radar traversing the north country now.

Reasoning for severe weather chances tonight have not changed from
earlier...instability in the watch area is 500-1000 j/kg. 0-6km
shear is on the order of 35 knots. Here at ALY, evening sounding
yielded only CAPE of only 87 j/kg...although DCAPE was an
impressive 1100 plus j/kg. 850-500mb lapse rates were only 6.0
C/km. Given these numbers, threat area remains across the
Adirondacks.

As for timing...our expectation is for a line of showers and
thunderstorms moving into the western Dacks...and the western
Mohawk Valley between 02Z- 04Z...before translating
south/southeast into the Capital Region and Western New England
between 05Z-07Z...and then further south and east into NW CT and
the Mid Hudson Valley between 07Z- 10Z. A chance of thunderstorms
was included for all locations with some likely pops over the
w-cntrl Mohawk Valley...southern Adirondacks...and the Lake George
Region.

PWATs increase 1-1.50 inches or slightly higher...with the highest
QPF realized north and west of Capital Region with up to a half an
inch.

Lows tonight will be close to wet bulb readings where the showers
occur with the weakening/diminishing and broken line of
convection. They will range from the mid 50s over the southern
Dacks to the lower to mid 60s over the Capital Region...mid-Hudson
Valley and NW CT.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Tomorrow...Strong subsidence in the wake of the prefrontal sfc
trough and cold front will occur...as all the showers and isold
thunderstorms move south and east of the mid-Hudson Valley...and
NW CT btwn 6-8 am. The skies will become partly to mostly sunny
with the winds shifting to the west to northwest at 10-20
mph...and the humidities will lower quite a bit. Highs will trend
closer to seasonal early summer readings with mid 70s to lower 80s
in the valleys...and mid 60s to mid 70s over the hills and mtns.

Tue night...The forecast area remains under the influence of
cyclonic flow with a upper trough over ERN Canada and the
Northeast. A short-wave will move across the eastern Great Lakes
and into northern NY between 06Z-12Z according to the
GFS/ECMWF/NAM and focus some isolated to scattered
showers...especially from the I-90 corridor northward. Low-level
cold advection will still be ongoing with H850 temps falling to
+6C to +10C. A sfc wave will also form near the old front boundary
south of the region...and will spread some clouds northward from
NJ and Long Island. Lows will be in the mid 40s to mid 50s.

Wednesday...The cold pool to the upper trough will allow for some
instability sprinkles and showers...especially from the Capital
Region north and west to form. They will be most prevalent over
the higher terrain. Sun will mix with clouds...and it will be a
tad cooler than normal. Highs in the 60s to lower 70s are likely
over the mtns...and mid 70s to around 80F in the valleys. It will
be breezy with west to northwest winds of 10-20 mph.

Wed night...A lot of uncertainty continues between the NAM/GFS
and the Canadian GGEM/ECMWF in terms the timing of cyclone or MCS
approaching from the lower Great Lakes Region. We increased the
pops to low chc south of the Capital Region for some over running
light rain showers or stratiform light rain. If the NAM/GFS is
right it will be a soaking rainfall THU late morning into the
afternoon. The environment looks stable at this time...unless the
wave or MCS tracks north. Lows once again will be in the upper 40s
to mid 50s.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
The main forecast challenge during the long term period is
uncertainty regarding the track of a fast-moving low pressure system
approaching from the Midwest and Great Lakes on Thursday. With zonal
W-NW flow aloft, models are having a difficult time resolving this
feature as the main energy with this developing system is still off
the Pacific NW coast at this time. Some model guidance has trended
northward with the track, including the GFS which brings significant
qpf to the region. However, the ECMWF is farther south with only
light qpf across parts of the region, while the CMC is mainly dry
with a track well south across the mid Atlantic states. GEFS
ensemble plumes for ALB showing considerable spread, with some dry
members and some members indicating over a half inch of rain. Taking
a blended approach at this time, and will mention likely pops for
areas south of the Capital District, with chance to slight chance
values farther north. Will only mention a slight chance of thunder
since most sources of guidance show the low center passing by to our
south, which would result in a more stable air mass for our area.
Temps look to be on the cool side due to at least some added cloud
cover.

Much better clarity in the forecast from Thursday night into the
upcoming weekend in the wake of Thursday's system, as all sources of
guidance indicating the storm will track away from the region and
out to sea Thursday night. High pressure is then forecast to build
in from the west and take residence across the region through the
weekend. Temperatures will start out near normal on Friday, then
warm back to above normal levels during the weekend as the surface
high moves off the coast and a very warm and more humid return
southerly flow develops.

A cold front looks to approach around the next Monday time frame,
bringing the next chance of showers and thunderstorms. However, dry
weather is expected from Thursday night through Sunday.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
Cluster of thunderstorms, associated with a cold front/pre-
frontal trough, moving across eastern Ontario toward Thousand
Islands, NY. These storms will be strong to severe as they enter
NY...where environment is favorable for stronger storms. For ALY
terminals, instability is fairly low now and will decrease into
the evening. So chances of strong/severe storms not as high here. As
such, timing of pre-frontal trough into the area along with
associated precip is given in tempo groups, with MVFR SHRA for all
four terminals. This would also be the most likely time for
thunderstorms. However, due to lower confidence, TSRA not included
in the TAFs now. May be needed for amendments later.

The front will clear the terminals by daybreak with VFR
conditions for Tuesday.

Outlook...

Tuesday Night: Low Operational Impact. Slight Chance of SHRA.
Wednesday: Low Operational Impact. Breezy Slight Chance of SHRA.
Wednesday Night: Low Operational Impact. Slight Chance of SHRA.
Thursday: Moderate Operational Impact. Chance of SHRA.
Thursday Night to Saturday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
A cold front will move across eastern New York and western New
England tonight with scattered showers and thunderstorms.  Cooler
and drier air will move back into the region for Tuesday with
seasonable temperatures.  An upper level disturbance will bring some
isolated to scattered showers Tuesday night into Wednesday mainly
from the Capital Region and Mohawk Valley north and west.

The RH will increase to 75 to 100 percent tonight...then lower to
30 to 50 percent Tuesday...then increase to 75 to 100 percent
Wednesday morning.

South to southwest winds of 10 to 15 mph tonight will shift to
the west at 10 to 20 mph with a few higher gusts possible Tuesday
and Wednesday.

&&

.HYDROLOGY...
No widespread hydrologic issues are anticipated over the next five
days.

An approaching cold front will bring some showers and
thunderstorms to the region tonight. Rainfall amounts will vary
depending on the exact movement of showers and thunderstorms, but
localized rainfall totals in excess of one half inch are possible
especially north and west of the Capital Region.  This rainfall
may cause some localized sharp rises on small streams and creeks,
as well as ponding on roadways and other urban areas, but flooding
is not expected to occur.

Dry weather will return for Tuesday into early Tuesday night. A
few additional passing light rain showers are possible for late
Tuesday night into Wednesday especially north of the Mohawk valley
and Capital Region, but this will have little if any hydrologic
impact. Some more showers or a steady rain are possible late WEd
night into Thursday, mainly for southern areas. Dry weather will
return again on Friday.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Wasula
NEAR TERM...OKeefe/Wasula
SHORT TERM...Wasula
LONG TERM...JPV
AVIATION...OKeefe
FIRE WEATHER...Frugis/Wasula
HYDROLOGY...Frugis/Wasula
Hazardous weather outlook, Jun 20, 7:30 PM EST, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
830 PM EDT MON JUN 20 2016

NYZ032-033-038-039-042-082-083-211100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
NORTHERN WARREN-NORTHERN FULTON-SOUTHEAST WARREN-
830 PM EDT MON JUN 20 2016

...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR HERKIMER...HAMILTON...FULTON
AND WARREN COUNTIES OF EAST CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR THE FOLLOWING COUNTIES IN EAST
CENTRAL NEW YORK...HERKIMER...HAMILTON...FULTON AND WARREN.

CTZ001-013-MAZ001-025-NYZ040-041-043-047>054-058>061-063>066-084-
VTZ013>015-211100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
830 PM EDT MON JUN 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND EASTERN
MOHAWK VALLEY...GREATER CAPITAL DISTRICT...SARATOGA
REGION...SCHOHARIE VALLEY...EASTERN CATSKILLS AND TACONICS OF EAST
CENTRAL NEW YORK...AS WELL AS NORTHWESTERN CONNECTICUT...WESTERN
MASSACHUSETTS...AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS TONIGHT.
ALTHOUGH THE THREAT WILL BE ISOLATED...ANY THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL AS THEY MOVE
FROM WEST TO EAST AT 30 TO 40 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 20, 10:00 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1100 PM EDT MON JUN 20 2016

NYZ032-033-210345-
NORTHERN HERKIMER-HAMILTON-
1100 PM EDT MON JUN 20 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HERKIMER AND
NORTHWESTERN HAMILTON COUNTIES...

AT 1059 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES WEST OF
BIG MOOSE...OR 14 MILES NORTHWEST OF OLD FORGE...MOVING EAST AT 60
MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAKE EATON CAMPGROUND...LAKE DURANT CAMPGROUND...RAQUETTE LAKE...
BLUE MOUNTAIN LAKE...BROWN TRACT POND CAMPGROUND...
FORKED LAKE PUBLIC CAMPGROUND...BIG MOOSE...
GOLDEN BEACH CAMPGROUND...LONG LAKE...KEEPAWA...WOODS LAKE...
BRANDRETH...WOODS...PARTLOW...BEAVER RIVER...DEERLAND...HASBROUCKS...
QUAKER BEACH...EAGLE NEST AND LAKE LILA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
PONDING OF WATER.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
EASTERN NEW YORK.

LAT...LON 4381 7438 4375 7513 4404 7516 4408 7441
TIME...MOT...LOC 0259Z 263DEG 53KT 4388 7515

JPV/OKEEFE
Special weather statement, Jun 20, 10:21 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1121 PM EDT MON JUN 20 2016

NYZ032-033-210345-
NORTHERN HERKIMER-HAMILTON-
1121 PM EDT MON JUN 20 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL HERKIMER AND
WEST CENTRAL HAMILTON COUNTIES...

AT 1120 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR OLD FORGE TO 7 MILES NORTHWEST OF
MCKEEVER TO NEAR HIGHMARKET. MOVEMENT WAS EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SPECULATOR...OLD FORGE...INLET...LEWEY LAKE CAMPGROUND...
LIMEKILN LAKE CAMPGROUND...EIGHTH LAKE CAMPGROUND...MCKEEVER...
EAGLE BAY...NICKS LAKE CAMPGROUND...ALGER ISLAND PUBLIC CAMPGROUND...
SAGAMORE LAKE...MINNEHAHA...WEST CANADA LAKES...FIRST LAKE...
CASWELL LAKE...KAMP KILL KARE...ATWELL...THENDARA...
HERKIMER LANDING AND MOUNTAIN LODGE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE PONDING OF WATER.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4377 7493 4381 7438 4364 7434 4353 7468
      4344 7509 4372 7512
TIME...MOT...LOC 0320Z 292DEG 37KT 4375 7496 4366 7523 4354 7545

JPV/OKEEFE

The radar

The Ft Drum radar (KTYX), 66 km away, was scanning. The volume nearest the first event began at 03:26 UTC.

Open the radar archive at this moment

Event by event

13 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Herkimer

When
June 20, 10:26 PM EST
Where
Herkimer County, 2.47 mi SW of Eagle Bay
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Employee
Coordinates
43.749, -74.861

A tree was down and on a garage on Fourth Lake near Old Forge due to thunderstorm winds.

Thunderstorm Wind, Herkimer

When
June 20, 11:21 PM EST
Where
Herkimer County, 1.06 mi WSW of Johnson Corners
Measured
50 kt (58 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
43.062, -75.088

A tree and wires were reported down on Paratore Road near State Route 5 in Frankfort due to thunderstorm winds.

Thunderstorm Wind, Herkimer

When
June 20, 11:26 PM EST
Where
Herkimer County, 2.27 mi NNW of East Herkimer
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
43.060, -74.988

Trees and wires were reported down and blocking State Route 28 in Herkimer.

Thunderstorm Wind, Herkimer

When
June 20, 11:30 PM EST
Where
Herkimer County, 0.56 mi NE of Salisbury
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
43.135, -74.821

A tree was reported down and blocking State Route 29 in Salisbury due to thunderstorm winds.

Thunderstorm Wind, Herkimer

When
June 20, 11:33 PM EST
Where
Herkimer County, 1.05 mi ENE of Little Falls
Measured
50 kt (58 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
43.055, -74.850

Large branches were downed and blocking Salisbury Road in Little Falls due to thunderstorm winds.

Thunderstorm Wind, Herkimer

When
June 20, 11:33 PM EST
Where
Herkimer County, 0.94 mi E of Kelhi Corners
Measured
50 kt (58 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
43.069, -74.901

Wires were reported down and a power pole was snapped at the base and leaning into wires along State Route 169 in Little Falls.

Thunderstorm Wind, Fulton

When
June 20, 11:58 PM EST
Where
Fulton County, 0.76 mi SSE of Gloversville
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
43.040, -74.343

A tree was reported down and on a house on Bloomingdale Avenue in Gloversville due to thunderstorm winds.

Thunderstorm Wind, Fulton

When
June 20, 11:58 PM EST
Where
Fulton County, 0.49 mi ESE of Gloversville
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
43.047, -74.341

Trees were reported down at the intersection of Forest Street and Montgomery Street in Gloversville due to thunderstorm winds.

Thunderstorm Wind, Fulton

When
June 20, 11:59 PM EST
Where
Fulton County, 0.98 mi E of Gloversville
Measured
50 kt (58 mph) estimated gust
Reported by
Newspaper
Coordinates
43.053, -74.331

Trees were reported down on Lark Street in Gloversville due to thunderstorm winds. The road was impassable due to the downed trees.

Hail, Fulton

When
June 21, 12:00 AM EST
Where
Fulton County, 0.86 mi SW of Hill Corners
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
43.010, -74.190

A trained spotter reported quarter size hail during a thunderstorm in Perth.

Thunderstorm Wind, Fulton

When
June 21, 12:03 AM EST
Where
Fulton County, 0.74 mi SW of Sacandaga Park
Measured
50 kt (58 mph) estimated gust
Reported by
Social Media
Coordinates
43.212, -74.189

A tree was downed and across State Route 30 near County Route 123 in Northville due to thunderstorm winds.

Thunderstorm Wind, Fulton

When
June 21, 12:06 AM EST
Where
Fulton County, 1.78 mi NNE of Gorthey Corners
Measured
60 kt (69 mph) estimated gust
Reported by
Emergency Manager
Coordinates
43.125, -74.141

Six structures were damaged due to downed trees from thunderstorm winds in Broadalbin on the shore of Great Sacandaga Lake. The homes were reported to have sustained moderate damage.

Thunderstorm Wind, Fulton

When
June 21, 12:06 AM EST
Where
Fulton County, 2.59 mi N of Gorthey Corners
Measured
60 kt (69 mph) estimated gust
Reported by
Trained Spotter
Coordinates
43.137, -74.141

Several trees were downed at Birch Haven Campground on the eastern shore of Great Sacandaga Lake in Broadalbin. Campers were not able to enter or exit the campground due to the amount of downed trees.

Thunderstorm Wind, Schoharie

When
June 21, 1:27 AM EST
Where
Schoharie County, 0.51 mi E of North Blenheim
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
42.470, -74.440

Trees and wires were reported down in North Blenheim due to thunderstorm winds.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2016Every state in 2016This day in weather historyWarnings in New York, June 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 631247, 631237, 631238, 631239, 631240, 631241, 631242, 631243, 631248, 631236, 631244, 631245, 632695, 631246.